Facebook Pixel
EmpowHER Guest

really stressing about missing my period

By Anonymous September 25, 2012 - 7:46pm
Rate This

so two weeks i had unprotaceted sex mon through friday. I also took the plan b pill those five days. I know i dont need to be using it like birth control and i know i should get on birth control. but after those to weeks i went and bought hpt. they all came back negative. before i took the pills i was cramping like i was about to to start my period. well i didnt. so today i took another hpt and it came back negative. I started to spot monday but it stopped and tonight im spotting but the blood is very slim when i do spot. could this be a sign that i am fixing to start my period? or should i just not worry about this months period?? Im very scared! could me taking to many pills delay my period for a while?

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER, You definitely should use another method of birth control. If you took so many Plan B that might be reason your body is reacting differently.  Most women, after taking Plan B once, experience changes on their next period.  Such as a longer or shorter, heavier or lighter period. 

If the symptoms continue, you might need to see a doctor. 



September 26, 2012 - 3:31am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!